Title: Cubic Graphs with Application
Author(s): Sheikh Rashid, Naveed Yaqoob, Muhammad Akram, Muhammad Gulistan
Pages: 733-750
Cite as:
Sheikh Rashid, Naveed Yaqoob, Muhammad Akram, Muhammad Gulistan, Cubic Graphs with Application, Int. J. Anal. Appl., 16 (5) (2018), 733-750.

Abstract


We introduce certain concepts, including cubic graphs, internal cubic graphs, external cubic graphs, and illustrate these concepts by examples. We deal with fundamental operations, Cartesian product, composition, union and join of cubic graphs. We discuss some results of internal cubic graphs and external cubic graphs. We also describe an application of cubic graphs.

Full Text: PDF

 

References


  1. M. Akram and W.A. Dudek, Interval-valued fuzzy graphs, Comput. Math. Appl., 61(2) (2011) 289-299. Google Scholar

  2. M. Akram, Interval-valued fuzzy line graphs, Neural Comput. Appl., 21 (2012) 145-150. Google Scholar

  3. M. Akram and B. Davvaz, Strong intuitionistic fuzzy graphs, Filomat, 26(1) (2012) 177-196 Google Scholar

  4. M. Akram, Bipolar fuzzy graphs, Inf. Sci., 181 (2011) 5548-5564. Google Scholar

  5. M. Akram, Bipolar fuzzy graphs with applications, Knowl.based Syst., 39 (2013) 1-8. Google Scholar

  6. P. Bhattacharya, Some remarks on fuzzy graphs, Pattern Recognition Lett., 6 (1987) 297-302. Google Scholar

  7. R.A. Borzooei and H. Rashmanlou, Cayley interval-valued fuzzy threshold graphs, U.P.B. Sci. Bull., Ser. A, 78(3) (2016) 83-94. Google Scholar

  8. F. Buckley, Self-centered graphs, Ann. N.Y. Acad. Sci., 576 (1989) 71-78. Google Scholar

  9. Y.B. Jun, C.S. Kim and M.S. Kang, Cubic subalgebras and ideals of BCK/BCI-algebras, Far East J. Math. Sci., 44 (2010) 239-250. Google Scholar

  10. Y.B. Jun, K.J. Lee and M.S. Kang, Cubic structures applied to ideals of BCI-algebras, Comput. Math. Appl., 62(9) (2011) 3334-3342. Google Scholar

  11. Y.B. Jun, G. Muhiuddin, M.A. Oztürk and E.H. Roh, Cubic soft ideals in BCK/BCI-algebras, J. Comput. Anal. Appl., 22(5) (2017) 929-940. Google Scholar

  12. Y.B. Jun, C.S. Kim and K.O. Yang, Cubic sets, Ann. Fuzzy Math. Inf., 4(1) (2012) 83-98. Google Scholar

  13. J.G. Kang and C.S. Kim, Mappings of cubic sets, Commun. Korean Math. Soc., 31(3) (2016) 423-431. Google Scholar

  14. A. Kauffman, Introduction a la Theorie des Sous-emsembles Flous, Masson et Cie, 1 (1973). Google Scholar

  15. M. Khan, Y.B. Jun, M. Gulistan, N. Yaqoob, The generalized version of Jun’s cubic sets in semigroups, J. Intell. Fuzzy Syst., 28(2) (2015) 947-960. Google Scholar

  16. S.N. Mishra, H. Rashmanlou and A. Pal, Coherent category of interval-valued intuitionistic fuzzy graphs, J. Mult.-Val. Log. Soft Comput., 29(3-4) (2017) 355-372. Google Scholar

  17. J.N. Mordeson and P.S. Nair, Fuzzy graphs and fuzzy hypergraphs, Physica Verlag, Heidelberg (2001). Google Scholar

  18. G. Muhiuddin, S.S. Ahn, C.S. Kim and Y.B. Jun, Stable cubic sets, J. Comput. Anal. Appl., 23(5) (2017) 802-819. Google Scholar

  19. M. Pal, S. Samanta and H. Rashmanlou, Some results on interval-valued fuzzy graphs, Int. J. Comput. Sci. Electr. Eng., 3(3) (2015) 2320-4028. Google Scholar

  20. R. Parvathi, M. G. Karunambigai and K. Atanassov, Operations on intuitionistic fuzzy graphs, Proc. IEEE Int. Conf. Fuzzy Syst., (2009) 1396-1401. Google Scholar

  21. T. Pramanik, M. Pal and S. Mondal, Interval-valued fuzzy threshold graph, Pac. Sci. Rev. A: Nat. Sci. Eng., 18(1) (2016) 66-71. Google Scholar

  22. T. Pramanik, S. Samanta and M. Pal, Interval-valued fuzzy planar graphs, International J. Mach. Learn. Cybern., 7(4) (2016) 653-664. Google Scholar

  23. A. Rosenfeld, Fuzzy graphs, Fuzzy sets and their applications, Academic Press, New York, (1975) 77-95. Google Scholar

  24. S. Sahoo and M. Pal, Product of intuitionistic fuzzy graphs and degree, J. Intell. Fuzzy Syst., 32(1) (2017) 1059-1067. Google Scholar

  25. M.S. Sunitha and K. Sameena, Characterization of g-self centered fuzzy graphs, J. Fuzzy Math., 16 (2008) 787-791. Google Scholar

  26. S. Vijayabalaji and S. Sivaramakrishnan, A cubic set theoretical approach to linear space, Abstr. Appl. Anal., 2015 (2015) Article ID 523129 8 pages. Google Scholar

  27. L.A. Zadeh, Fuzzy sets, Inf. Control, 8 (1965) 338-353. Google Scholar


COPYRIGHT INFORMATION

Copyright © 2019 IJAA, unless otherwise stated.